# SDR GTIA2024072938263

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 17,378 hours, 7,336 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Fumes
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT - ISOLATED PACK 1 SMELL DISSAPATED PERFORMED TSM 05-50-00-810-831-A. FOUND ROOT CAUSE OF EVENT TO BE PACK #1. PER MCC PACK #1 IS TO BE PLACED ON MEL.
